# SDR HALA2010100800459

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 14,301 hours, 34,602 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Malfunctioned
- Location: Mcdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - UNABLE TO SELECT OTHER PAGES ON MCDU OTHER THAN /TO/APPR PG SWITCHES MOMENTARILY - REVERTS BACK.  RESET BOTH VIA NR1 AND NR2 - OPS CHECK OK IAW AMM 31-61- TASK 802.
